# SDR 05FDEA01197

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: 692848711
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBOARD MOLDED SEAL RETAINER CRACKED ON SEVERAL AREAS.  REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-30-2.
